# SDR AALA202409063749

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 98,580 hours, 12,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 71702001
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHTS AT SEAST 7-10 BOTH SIDES FAILED 15 MINUTE TEST. MAINTENANCE REPLACED AFT POWER SUPLLY ABOVE R2 DOOR.
